# SDR SIMA20200926002

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 47,730 hours, 43,274 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 72 IS CRACKED IN UPPER RADIUS BETWEEN STGR 16L-17L.  C/A: REMOVED AND REPLACED LOWER SECTION OF FR 72, IAW EMB 145 SRM 51-40-02.
